Serious fear of dying?
Hi there. I'm 20 years old, was diagnosed with Crohn's disease when I was sixteen in 2013. I have had only one surgery and only a few hospital admissions. Currently, I am not on any medications. On the whole, I have been SO lucky. I don't know why, but the biggest struggle I have with crohn's disease is my fear of colon cancer/early death. Right now I live a very very active life, and my disease only minorly inhibits me from living the way I want to. I go to college away from home, and can even occasionally have a drink! I don't know why it is that I have such horrible anxieties over the worst of the worst of what could happen to me, especially when they're not happening now. I so want to accept that this disease is a part of my life and manage it in a healthy way, but every time I'm forced to think about my disease I just completely shut down because I'm just so afraid of dying. Does anyone else feel this way or is it just me? If anyone has, is there any specific ways you've tried to deal with this feeling?
My last post/visit was 2011. The road has been up hill ever sence. The Dr.s and meds have not found a anwser to control my symptioms. Im looking for a suscess story of your's as to what has worked for you to maintaine remission. I see my spell checker is not working for some reason so I apolagise for all the miss spelled words. Thanks in advance. Searcher
I asked doctor about vitamin use and eliquis and it is ok for daily multi vitamin, but when asked about higher dose the doctor said to ask a pharmacist. I did and was given a very general what not to take form only. I searched online and seem to not find anything about higher doses of any type of vitamin can or can not be used? I understand vitamin E is not good for Eliquis. Does anyone know if...
HiI am on Apixaban after being diagnosed with a DVT in my right leg 5 weeks ago. I have been experiencing the last couple of weeks a sort of twitching sensation in my legs. Hard to describe really unsure if it's the muscles or the blood in my veins - doesn't hurt at all but just a weird kind of bubbling sensation? Wndering if anyone had experienced anything similar on anticoagulants or...